# SDR 97FDEA00598

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 2 SHUTDOWN IN FLIGHT, FILTER BYPASS LIGHT ILLUMINATED.  PRESSURE ON GAUGE READ APPROXIMATELY 32 PSI, OIL QUANTITY NORMAL.  REMOVED AND REPLACED NR 2 ENGINE MAIN OIL FILTER.  FILTER BYPASS LIGHT REMAINED OUT, OIL PRESSURE NORMAL. LEAK CHECK GOOD.
